The singular two-point boundary value problem
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2002-2016
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a5,
author = {I. T. Kiguradze},
title = {The singular two-point boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2002--2016},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a5/}
}
I. T. Kiguradze. The singular two-point boundary value problem. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2002-2016. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a5/